# SDR DXTA2009020303486

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 2,140 hours, 1,666 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO KASE. AT APPROX 195 KIAS, GOT STAB MISCOMPARE CAUTION LIGHT.
